I wish it was as simple as dehydration, but there are larger issues at play. Her GI track is a mess. Why? Well, that's very hard to say. Meg is what the medical community calls "multi-factoral" and "poly-pharmaceutical." All of which is a fancy way of saying, "We don't know exactly what is making her sick."
I certainly have my strong suspicions about what set this in motion. The long and short of it is we need to determine what her GI motility is. Some of her chemo drugs could have damaged her intestinal motility and caused the neuropathy we are seeing in her legs. In addition, she is on a high dosage of magnesium because Cisplatin is known to cause hypomagnesmia.
At this point, Ed and I are looking at all of our treatment options for Meaghan. Our current line of thinking is to suspend the chemo until all testing results are reported.
Please pray that the Lord will protect Meg's body. Please pray that the Lord will direct Ed and I to make the best decisions possible for Meaghan; that all her medical staff will work only towards Meaghan's benefit. Trusting in the saving grace of Jesus.